A note on small complete caps in the Klein quadric

A. Blokhuis, P. Sziklai

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)


We give a lower bound for the size of a cap being contained and complete in the Klein quadric in PG(5, q), or equivalently, for the size of a set L of lines in PG(3, q) such that no three of them are concurrent and coplanar in the same time, and being also maximal for this property.
Original languageEnglish
Pages (from-to)159-162
Number of pages3
JournalBulletin of the Belgian Mathematical Society : Simon Stevin
Issue number2-3
Publication statusPublished - 1998


Dive into the research topics of 'A note on small complete caps in the Klein quadric'. Together they form a unique fingerprint.

Cite this